Dead sex drive and penis after my first test cyp. injection
- 09-11-2007, 05:48 AM
- 09-11-2007, 06:13 AM
09-15-2007, 04:38 PM
09-15-2007, 07:32 PM
i managed to rip a few things off the damaged hard drive but that paper wasnt one of them.
i um.....was shaking up a thing of protein and the lid popped off and milk/protein powder splashed all over my laptop.
09-18-2007, 03:04 PM
It has been almost three weeks since getting injected with test cyp. I feel no different other than the erectile dysfunction. I was getting erections 2-3 time a day and had sex 3 times a week before the injection. Now I get no erections and have sex maybe once a week. It felt that after the injection, something felt weird in my groin area, then POW.............Erectile dysfunction. Need some help here guys! Please!
09-18-2007, 07:32 PM
09-19-2007, 12:41 AM
09-19-2007, 08:13 AM
09-19-2007, 12:26 PM
09-19-2007, 12:42 PM
09-21-2007, 11:11 AM
Dude - Get your test levels checked again and get your estrogen checked out. I bet your E2 is way to low and is causing your ED.
Similar Forum Threads
- By Behemoth1 in forum AnabolicsReplies: 7Last Post: 12-01-2008, 08:42 PM
- By corndog in forum Male Anti-Aging MedicineReplies: 4Last Post: 09-24-2007, 07:52 PM
- By Kid in forum Male Anti-Aging MedicineReplies: 2Last Post: 01-13-2007, 02:24 PM
- By whoze2blame in forum Post Cycle TherapyReplies: 10Last Post: 01-12-2006, 09:09 AM
- By John6 in forum AnabolicsReplies: 9Last Post: 03-16-2005, 03:09 AM